Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 21, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 8, 2025, 4:19 AM CST for Hood County, Johnson County, Somervell County, Texas. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2025, 4:19 AM CST (10:19 UTC)
- Expired
- Mar 8, 2025, 5:00 AM CST
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hood County, TX, Johnson County, TX, Somervell County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 44 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 4:20 AM CST | HAIL 1.25 | 3 Ne Granbury, TX | Report from mPING: Half Dollar (1.25 in.). |
| Mar 8, 4:30 AM CST | TSTM WND DMG | 2 Sse Tolar, TX | Delayed report. Social media pictures of damage to a home just south of Tolar. Metal paneling tossed around, flag pole bent, metal structures damaged/destroyed. Neighbor lost chicken coop and part of barn. Time estimated by radar. |
| Mar 8, 4:30 AM CST | HAIL 1 | 2 Nw Godley, TX | Delayed Report. Quarter-size hail reported 2.6 miles northwest of Godley. |
| Mar 8, 4:42 AM CST | HAIL 1.25 | 2 S Cleburne, TX | Delayed Report. Half dollar sized hail reported in southwest Cleburne near Gerard Elementary School. |
| Mar 8, 4:45 AM CST | HAIL 1 | 2 Sse Cleburne, TX | Social media picture of quarter sized hail in Cleburne. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3010 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
777
WUUS54 KFWD 081019
SVRFWD
TXC221-251-425-081100-
/O.NEW.KFWD.SV.W.0021.250308T1019Z-250308T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
419 AM CST Sat Mar 8 2025
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Somervell County in north central Texas...
Northwestern Johnson County in north central Texas...
Southeastern Hood County in north central Texas...
* Until 500 AM CST.
* At 419 AM CST, a severe thunderstorm was located near Dinosaur
Valley State Park, or 14 miles south of Granbury, moving northeast
at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
* This severe thunderstorm will be near...
Squaw Creek Reservoir, Dinosaur Valley State Park, and Glen Rose
around 425 AM CST.
Pecan Plantation around 430 AM CST.
Cleburne around 445 AM CST.
Joshua around 450 AM CST.
Burleson and Keene around 455 AM CST.
Other locations impacted by this severe thunderstorm include
Mambrino, Lake Granbury, Acton, Waples, Rainbow, Paluxy, Cresson,
Nemo, DeCordova, and Chalk Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3256 9760 3256 9747 3230 9729 3221 9763
3215 9774 3210 9787 3221 9794 3233 9799
TIME...MOT...LOC 1019Z 245DEG 43KT 3224 9787
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Hernandez1 follow-up statement
898 WWUS54 KFWD 081045 SVSFWD Severe Weather Statement National Weather Service Fort Worth TX 445 AM CST Sat Mar 8 2025 TXC221-425-081055- /O.CAN.KFWD.SV.W.0021.000000T0000Z-250308T1100Z/ Somervell TX-Hood TX- 445 AM CST Sat Mar 8 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOMERVELL AND SOUTHEASTERN HOOD COUNTIES IS CANCELLED... The severe thunderstorm which prompted the warning has moved out of the warned area. Therefore, the warning has been cancelled. && LAT...LON 3250 9743 3230 9729 3222 9761 3248 9761 TIME...MOT...LOC 1045Z 245DEG 50KT 3232 9746 $$ TXC251-081100- /O.CON.KFWD.SV.W.0021.000000T0000Z-250308T1100Z/ Johnson TX- 445 AM CST Sat Mar 8 2025 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST FOR NORTHWESTERN JOHNSON COUNTY... At 445 AM CST, a severe thunderstorm was located over Lake Pat Cleburne, or near Cleburne, moving northeast at 55 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is possible. This severe storm will be near... Cleburne and Keene around 450 AM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection stay inside a sturdy structure and keep away from windows. && LAT...LON 3250 9743 3230 9729 3222 9761 3248 9761 TIME...MOT...LOC 1045Z 245DEG 50KT 3232 9746 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Hernandez
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 2:53 AM CST, 1 hour 26 minutes earlier. Its key messages:
- Showers and thunderstorms will increase in coverage overnight. A few could be severe with large hail. Cool and rainy conditions are expected on Saturday.
- An elevated threat for grass fires returns each afternoon Monday through the end of next week.
Area forecast discussion, Mar 8, 2:53 AM CST, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 253 AM CST Sat Mar 8 2025 ...New Long Term... .KEY MESSAGES... - Showers and thunderstorms will increase in coverage overnight. A few could be severe with large hail. Cool and rainy conditions are expected on Saturday. - An elevated threat for grass fires returns each afternoon Monday through the end of next week. && .SHORT TERM... /Issued 1226 AM CST Sat Mar 8 2025/ /Through Sunday Afternoon/ Thunderstorms, some of which could be severe, will erupt this morning across parts of North and Central Texas. The main focus for thunderstorm development will be along a southward moving cold front. The main hazards are listed below: This Morning's Main Hazards - Large Hail, some of which could be 2"+ This Afternoon's Main Hazards - Mainly small hail and gusty winds - A very low tornado threat in the vicinity of Anderson/Freestone/Leon counties. This 180 degree change compared to the weather we experienced yesterday can be attributed to an approaching shortwave, currently moving across the Four Corners region. This shortwave is providing the necessary mid-level ingredients to promote large scale forcing for ascent. Ahead of the main shortwave, a 160+ kt jet streak is moving across the region. This should further enhance the amount of ascent in our region. In the lower levels, a cold front is now moving southward across North Texas. The speed at which this front is moving is rather slow, therefore, the risk for strong to severe thunderstorm will last several hours, likely continuing for a few hours past sunrise. With all instability expected to be elevated, MUCAPE values of near 1200 J/Kg along with effective shear near 65 knots will promote the development of elevated supercells. As mentioned above, the main hazards will be from large hail, with instances of 2"+ hail within the realm of possibilities. As the jet streak moves off to the east and the impulse preceding the main shortwave moves away from the region, overall forcing for ascent will weaken. This should lead to a gradual diminishing of vigorous thunderstorm activity late this morning. There will continue to be steep mid-level lapse rates, generally around 7.5 C/km, that will yield continued elevated instability. This will keep the threat for showers and thunderstorms ongoing across much of the region through the day. The overall severe weather threat does diminish, however, a few storms may still produce small hail and gusty winds, especially east of I-35. Regarding the tornado potential, the temporal and spatial risk will be very limited within our East Texas counties east of the Brazos Valley. The risk would align with a short amount of residence time within the warm sector as the cold front progresses southward through the afternoon. If a storm were to develop ahead of the front east of the Brazos Valley, an isolated tornado can't be ruled out. The other headline as the front moves through will be the stark temperature difference compared to yesterday. Many areas will be 30 degrees cooler today with highs in the 40s and 50s. Wind chills across North Texas will be in the 30s and 40s all day as a northerly winds range between 10-20 mph. Given the rain and cold weather, today be a good day to stay indoors to stay warm. Now that we've transitioned from spring back to winter, wrap- around moisture as the system moves overhead will keep lingering rain chances across North Texas through Sunday morning. As dynamic cooling aloft occurs, temperatures above the surface will be below freezing as isentropic ascent is ongoing. This could lead to a few snow flakes mixing in with the the light rain along the Red River counties prior to sunrise tomorrow. Surface temperatures will remain in the upper 30s to lower 40s, therefore, no accumulations or impacts would occur. The precipitation will gradually shift east through the morning, and with temperatures increasing, the potential for any frozen precipitation will decrease. Hernandez && .LONG TERM... /NEW/ /Sunday Night Onward/ Clouds will erode Sunday night as the upper low responsible for the weekend convection shoves off to the east. North winds will also weaken and shift to a more west direction as the axis of a surface ridge slides south from the Big Country into South Central Texas. Light winds will work together with dry air and clear skies to create a good radiative cooling set-up, allowing temperatures to drop into the 30s by daybreak Monday. A quick warm-up will then ensue during the day Monday as a mid/upper level ridge moves overhead. Dewpoints in the 30s, west winds and plentiful sun will push Monday's afternoon temperatures into the 70s. Ridging aloft will remain in place on Tuesday, but winds will back to the southwest and increase in speed as the pressure gradient tightens in response to a developing lee-side surface trough. The lee trough will develop in advance of a fast moving shortwave moving east from the Baja California Coast into the Desert Southwest. This will begin a period of grass fire concerns, as an elevated to critical threat will develop each afternoon Tuesday through Friday. The aforementioned shortwave will pass through the Southern Plains with limited moisture to work with. That said, there should still be just enough lift, moisture and instability to generate isolated thunderstorms along and east of I-35 Wednesday afternoon and evening, where low POPs will be in place. Convection will be focused along a hybrid Pacific front/dryline feature, which should work its way east/southeast through the CWA Wednesday through Wednesday night. Warm weather and dry west winds behind the front will elevate the fire weather threat west of I-35 Wednesday afternoon. A stronger/deeper trough will develop upstream immediately on the heels of the departing shortwave, crossing the Desert Southwest on Thursday and entering the Plains on Friday. Strong return flow will take place ahead of the trough prior to any substantial moisture return. Gusty southwest winds, temperature in the 80s and minimum RH values in the teens will again create an elevated (to possibly critical) grass fire threat. The upper trough will sweep through the Plains on Friday, dragging the dryline yet again eastward through the I-35 corridor Friday afternoon and evening. Similar to the Wednesday system, Isolated thunderstorms will develop east of I-35 where just enough moisture will be available for convective development. A Pacific front will overtake the dryline in the afternoon/evening, behind which strong west winds will develop associated with a deep surface cyclone accompanying the upper trough in the Plains. The wildfire threat may end up being most volatile on Friday due to the strength of the surface flow. It may also be another afternoon where a swath of blowing dust accompanies the front, though hopefully not as extensive as this past Tuesday. Winds will likely remain gusty Friday night, followed by dry, seasonable and overall pleasant weather in the wake of the departing system next weekend. 30 && .AVIATION... /Issued 1226 AM CST Sat Mar 8 2025/ /06Z TAFs/ An active weather period will begin later this morning as MVFR ceilings accompany the arrival of showers and thunderstorms. At this time, northerly winds are ongoing across North Texas with a few showers in Central Texas. A few isolated lightning strikes have been observed across the Hill County, however, coverage of thunderstorm activity remains low at this time. In the coming hours, this activity will continue to drift towards ACT, increasing the potential for storms at the airport. For North Texas, the anticipated thunderstorms that will impact the airfield have yet to develop. The expectation is for them to develop in the next hour or two west/southwest of the Metroplex before drifting into the D10 airspace. Timing of the greatest thunderstorm potential in North Texas appears to be between 11-14Z as a cluster of storms moves overhead. A few of those storm may contain hail, some of which could be large. Along with the hail, heavy downpours will lead to temporary reductions in visibility. Much of the thunderstorm activity is expected to shift east by late this morning, leaving behind light rain through the rest of the day. This morning's MVFR ceilings will give way to IFR this afternoon, persisting through the much of tonight. Slight improvements are expected Sunday morning as much of the precipitation and lower ceilings remain north of D10, closer to the Red River. For KACT, improvements to the IFR/MVFR ceilings will happen earlier than North Texas due to dry air filtering in from the west/southwest. By 02Z this evening, MVFR will be in place with VFR likely returning after 06Z Sunday. Hernandez && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested overnight. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 54 40 57 39 73 / 90 50 10 5 0 Waco 58 42 56 37 72 / 70 10 5 0 0 Paris 53 42 54 35 68 / 90 80 20 5 0 Denton 51 37 56 34 73 / 90 60 10 0 0 McKinney 53 40 56 35 70 / 90 70 20 5 0 Dallas 54 42 56 39 72 / 90 60 10 5 0 Terrell 55 42 55 35 70 / 90 60 20 5 0 Corsicana 59 45 56 38 72 / 80 30 10 0 0 Temple 63 41 58 35 75 / 60 5 0 0 0 Mineral Wells 50 35 58 35 77 / 80 30 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Special weather statement, Mar 8, 2:58 AM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
258 AM CST Sat Mar 8 2025
TXZ141-080945-
Comanche TX-
258 AM CST Sat Mar 8 2025
...A strong thunderstorm will impact portions of northwestern
Comanche County through 345 AM CST...
At 257 AM CST, Doppler radar was tracking a strong thunderstorm over
May, or 18 miles north of Early, moving northeast at 55 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
De Leon around 320 AM CST.
Other locations impacted by this storm include Downing, Comyn,
Rucker, Beattie, Sipe Springs, Sidney, and Duster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3208 9892 3219 9868 3226 9855 3204 9840
3192 9882
TIME...MOT...LOC 0857Z 242DEG 46KT 3201 9893
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
HernandezSpecial weather statement, Mar 8, 3:28 AM CST, 51 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
328 AM CST Sat Mar 8 2025
TXZ129-081015-
Eastland TX-
328 AM CST Sat Mar 8 2025
...A strong thunderstorm will impact portions of Eastland County
through 415 AM CST...
At 327 AM CST, Doppler radar was tracking a strong thunderstorm over
Cross Plains, or 21 miles southwest of Cisco, moving northeast at 45
mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Lake Leon around 405 AM CST.
Other locations impacted by this storm include Nimrod, Pleasant Hill,
Kokomo, Pioneer, Staff, Scranton, Olden, Sabanno, Carbon, and Okra.
This includes Interstate 20 between mile markers 333 and 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3230 9912 3249 9872 3226 9855 3208 9893
3208 9912
TIME...MOT...LOC 0927Z 246DEG 41KT 3212 9917
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
HernandezSpecial weather statement, Mar 8, 3:43 AM CST, 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
343 AM CST Sat Mar 8 2025
TXZ130-081015-
Erath TX-
343 AM CST Sat Mar 8 2025
...A strong thunderstorm will impact portions of southern Erath
County through 415 AM CST...
At 343 AM CST, Doppler radar was tracking a strong thunderstorm over
Dublin, moving east at 50 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This storm will remain over mainly rural areas of southern Erath
County, including the following locations... Alexander, Clairette,
Johnsville, Selden, Harbin, Chalk Mountain, Lingleville, Purves,
Duffau, and Edna Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3233 9799 3221 9794 3209 9786 3192 9821
3198 9825 3195 9834 3222 9851
TIME...MOT...LOC 0943Z 258DEG 43KT 3208 9833
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
HernandezSpecial weather statement, Mar 8, 4:13 AM CST, 6 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
413 AM CST Sat Mar 8 2025
TXZ130>133-081100-
Hood TX-Erath TX-Johnson TX-Somervell TX-
413 AM CST Sat Mar 8 2025
...A strong thunderstorm will impact portions of Somervell, east
central Erath, western Johnson and central Hood Counties through 500
AM CST...
At 412 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles west of Dinosaur Valley State Park, or 14 miles east of
Stephenville, moving east at 50 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
This strong thunderstorm will be near...
Dinosaur Valley State Park around 415 AM CST.
Squaw Creek Reservoir and Glen Rose around 420 AM CST.
Pecan Plantation around 430 AM CST.
Cleburne State Park around 440 AM CST.
Cleburne and Lake Pat Cleburne around 445 AM CST.
Other locations impacted by this storm include Mambrino, Acton, Rio
Vista, Rainbow, Johnsville, Paluxy, Chalk Mountain, Nemo, DeCordova,
and Lake Granbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3256 9748 3255 9747 3221 9733 3217 9759
3218 9760 3219 9759 3220 9759 3221 9763
3215 9774 3211 9801 3227 9811
TIME...MOT...LOC 1012Z 253DEG 41KT 3223 9796
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
HernandezSpecial weather statement, Mar 8, 4:15 AM CST, 4 minutes before
Special Weather Statement National Weather Service Fort Worth TX 415 AM CST Sat Mar 8 2025 TXZ116-117-129>131-141-081100- Hood TX-Palo Pinto TX-Comanche TX-Parker TX-Erath TX-Eastland TX- 415 AM CST Sat Mar 8 2025 ...A strong thunderstorm will impact portions of northern Erath, eastern Eastland, southwestern Parker, southeastern Palo Pinto, northwestern Hood and north central Comanche Counties through 500 AM CST... At 414 AM CST, Doppler radar was tracking a strong thunderstorm 9 miles northeast of Gorman, or 14 miles southeast of Ranger, moving east at 50 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Huckabay around 425 AM CST. Morgan Mill around 440 AM CST. Lipan around 450 AM CST. Other locations impacted by this storm include Tolar, Kokomo, Santo, Rucker, Patillo, New Salem, Thurber, Staff, Hannibal, and Lingleville. This includes Interstate 20 between mile markers 365 and 392. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3211 9871 3233 9884 3269 9804 3237 9788 TIME...MOT...LOC 1014Z 248DEG 41KT 3230 9854 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH Hernandez
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 2:58 AM CST | Special Weather Statement | FWD | Comanche | 47 min |
| Mar 8, 3:28 AM CST | Special Weather Statement | FWD | Eastland | 47 min |
| Mar 8, 3:43 AM CST | Special Weather Statement | FWD | Erath | 32 min |
| Mar 8, 4:13 AM CST | Special Weather Statement | FWD | Somervell | 47 min |
| Mar 8, 4:15 AM CST | Special Weather Statement | FWD | Eastland | 45 min |
| Mar 8, 4:52 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 53 min |
| Mar 8, 5:12 AM CST | Special Weather Statement | FWD | Hood | 48 min |
| Mar 8, 5:28 AM CST | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 47 min |
| Mar 8, 5:37 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Henderson, Kaufman, Navarro, Van Zandt | 53 min |
| Mar 8, 6:06 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall, Tarrant | 54 min |
| Mar 8, 6:22 AM CST | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 38 min |
| Mar 8, 6:59 AM CST | Special Weather Statement | FWD | Rockwall | 46 min |
| Mar 8, 7:05 AM CST | Special Weather Statement | FWD | Collin | 40 min |
| Mar 8, 7:22 AM CST | Severe Thunderstorm Warning | FWD | Collin, Hunt | 16 min |
| Mar 8, 9:06 AM CST | Special Weather Statement | FWD | Fannin | 24 min |
| Mar 8, 1:04 PM CST | River Flood Warning | FWD | Hunt | 20 hr |
| Mar 8, 1:06 PM CST | Special Weather Statement | FWD | Kaufman | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.